# SDR IPXA2022100486842

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,109 hours, 15,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: Crew Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT CREW ENTRY DOOR ELECTRIC OPENING SWITCH SEEMS TO STICK AND NOT OPEN THE DOOR IN THE UP POSITION. DOOR INTERMITT INOP WHILE SELECTING "UP" POSITION WORKS FINE IN "DOWN" POSITION. T/S TO BAD ACTUATOR CONTROL RELAY R2-177.  OPEN
